INDIAN INSTITUTE OF SCIENCE EDUCATION & RESEARCH, MOHALI
  Dr. Abhik Ganguli


     Assistant Professor (Mathematical)
     Knowledge city, Sector 81, SAS Nagar,
     Manauli PO 140306

     Email: aganguli@iisermohali.ac.in
     Web: My webpage
     Telefax: +91-172-2240124

Research Area: Number Theory

My research interests are in number theory, particularly in Galois representations and modular forms. Currently I have been working on determining the optimal weights and the structure of modular mod p Galois representations associated to certain mod p Hilbert modular forms. My interests also lie in certain aspects of the mod p and p-adic local Langlands program. In particular, the problem of computing the mod p reduction of crystalline representations as an application of the mod p local Langlands correspondence.

Selected Publications

  • Abhik Ganguli, Eknath Ghate Reductions of Galois representations via the mod p Local Langlands correspondence, J. Number Theory 147 (2015), 250-286.

back to faculty page